# SDR HEEA0016097

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A27195011
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS RUSTED OUT (BALL BEARINGS FALLING OUT)
